Existence of a closed star product

Hideki Omori, Yoshiaki Maeda, Akira Yoshioka

    Research output: Contribution to journalArticlepeer-review

    23 Citations (Scopus)


    On any symplectic manifold, we show the existence of a closed star product by constructing a Weyl manifold. There is also an involutive anti-automorphism on a Weyl manifold. By using this, a complexification relating to a quaternion ring is given.

    Original languageEnglish
    Pages (from-to)285-294
    Number of pages10
    JournalLetters in Mathematical Physics
    Issue number4
    Publication statusPublished - 1992 Dec 1


    • Mathematics Subject Classifications (1991): 70H15, 58B30, 81S30

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Mathematical Physics


    Dive into the research topics of 'Existence of a closed star product'. Together they form a unique fingerprint.

    Cite this